Skip to Main content Skip to Navigation
Journal articles

Regularization in Keller-Segel type systems and the De Giorgi method

Abstract : Fokker-Planck systems modeling chemotaxis, haptotaxis and angiogenesis are numerous and have been widely studied. Several results exist that concern the gain of L p integrability but methods for proving regularizing effects in L ∞ are still very few. Here, we consider a special example, related to the Keller-Segel system, which is both illuminating and singular by lack of diffusion on the second equation (the chemical concentration). We show the gain of L ∞ integrability (strong hypercontractivity) when the initial data belongs to the scale-invariant space. Our proof is based on De Giorgi's technique for parabolic equations. We present this technique in a formalism which might be easier that the usual iteration method. It uses an additional continuous parameter and makes the relation to kinetic formulations for hyperbolic conservation laws.
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download
Contributor : Benoît Perthame <>
Submitted on : Saturday, October 1, 2016 - 12:31:13 AM
Last modification on : Friday, March 27, 2020 - 3:54:24 AM
Document(s) archivé(s) le : Monday, January 2, 2017 - 12:24:52 PM


Files produced by the author(s)



Benoît Perthame, Alexis Vasseur. Regularization in Keller-Segel type systems and the De Giorgi method. Communications in Mathematical Sciences, International Press, 2012, 10 (2), pp.463 - 476. ⟨10.4310/CMS.2012.v10.n2.a2⟩. ⟨hal-01374730⟩



Record views


Files downloads